Steroid hypopigmentation treatment

Corticosteroids are generally teratogenic in laboratory animals when administered systemically at relatively low dosage levels. The more potent corticosteroids have been shown to be teratogenic after dermal application in laboratory animals. There are no adequate and well-controlled studies in pregnant women on teratogenic effects from topically applied corticosteroids. Therefore, topical corticosteroids should be used during pregnancy only if the potential benefit justifies the potential risk to the fetus. Drugs of this class should not be used extensively on pregnant patients, in large amounts, or for prolonged periods of time.

Hello doc. An interesting post. I’m an anesthesiologist myself, suffering from bad skin problems since the past ten odd years( acne+scars+blackheads) . I was wondering if it’s possible for blackheads to turn into similar looking permanent black spots because although i’m not old, i started developing alot of black spots since i was 25, which look like the spots shown Above ( although i think mine is not DPN) . It bothers me alot. They look like blackheads but are not . What could it be? I could really do with some help coz 27 is not an age i’d like to have such spots on my face.
Looking for a solution
Thanks,
Samira.

IT SHOULD BE EMPHASIZED THAT DOSAGE REQUIREMENTS ARE VARIABLE AND MUST BE INDIVIDUALIZED ON THE BASIS OF THE DISEASE UNDER TREATMENT AND THE RESPONSE OF THE PATIENT. After a favorable response is noted, the proper maintenance dosage should be determined by decreasing the initial drug dosage in small decrements at appropriate time intervals until the lowest dosage which will maintain an adequate clinical response is reached. Situations which may make dosage adjustments necessary are changes in clinical status secondary to remissions or exacerbations in the disease process, the patient’s individual drug responsiveness, and the effect of patient exposure to stressful situations not directly related to the disease entity under treatment. In this latter situation it may be necessary to increase the dosage of the corticosteroid for a period of time consistent with the patient’s condition. If after long-term therapy the drug is to be stopped, it is recommended that it be withdrawn gradually rather than abruptly.

Steroid hypopigmentation treatment

steroid hypopigmentation treatment

Media:

steroid hypopigmentation treatmentsteroid hypopigmentation treatmentsteroid hypopigmentation treatmentsteroid hypopigmentation treatmentsteroid hypopigmentation treatment